Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On duphaston for cysts and ovaries. Had unsafe sex. Are my pregnancy chances increased?

Hi there I was taken off The Pill and put on Duphaston for 6 weeks to help me with cysts on my ovaries and my boyfriend and I had unprotected sex last night but he did not ejaculate inside me. I am still worried about pre- ejaculation though and am just wondering if I need to take a morning after pill and if the Duphaston increases my chances of falling pregnant with unprotected sex? I have been on the pill for many years.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Duphaston does not increase your chances of falling pregnant but it does not act as a contraceptive. Unprotected sex you had can lead to pregnancy and it is best to take an emergency contraceptive if you want to avoid an unplanned pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor